Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 23, Issue 1, Winter 1990  pp. 115-123.

Invariant subspaces for an operator on L^2(II) composed of a multiplication and a translation

Authors: D. P. Blecher (1) and A. M. Davie (2)
Author institution:(1) Department of Mathematics, University of Houston, University Park, 4800 Calhoun Road, Houston, Texas 77004, U.S.A.
(2) Department of Mathematics, University of Edinburgh, James Clerk Maxwell Building, King's Buildings, Mayfield Road, Edinburgh, EH9 3JZ. Scotland.


Contents    Full-Text PDF